# SDR HYIA20120904003

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 32,136 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT DURING FLIGHT,  THERE WAS A FUEL ODOR PRESENT IN THE CABIN.  ON LANDING AND INSPECTION, A B-NUT ON THE RT CROSSFEED LINE IN THE FUEL BOWL BAY WAS TIGHTENED. THIS RESOLVED THE ISSUE WITHOUT FURTHER DISCREPANCY.
